Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Regono

Strange Red Bumps On My Arm

Recommended Posts

I just started my 6th and final month of accutane and for the past month or so I have had these strange marks on my arm. They itch rarely and I am not sure what it is.

6Hwxkl.jpg?1

Share this post


Link to post
Share on other sites

A skin rash is a common side effect of isotretinoin. I had a less obvious one on the top of my hand, but it went away after applying Jergens for a couple days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×